Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Child has fever, stomach pain and frequent stools

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
My 2 year old has a 101 fever, stomach pain, and a large amount of XXXXXXX stool.
Posted Thu, 13 Sep 2012 in Child Health
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for posting your query.

The triad of fever, stomach pain and diarrhea suggest that he is having infection some where. Might be viral or some where in G.I.Tract.

Still this is not alarming. Do not worry.

Please do following which should help.

>Give him light diet; plenty of fluids to drink.Juices, soups, jello etc. are better
>Make him drink these liquids in small quantity at frequent intervals.
>Give him medication for fever that you have. You can give this medication as per need at about 6-8 hours interval.
>Watch for urine quantity and frequency.

You need to see a doctor if

>Fever does not respond in a day
>The frequency of stool is increasing
>He looks dull
>Passes urine less frequently

In such case he may need a course of antibiotics after examination by your primary care physician/pediatrician.

I hope this helps,

Wising him great health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor